RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 126, Number 2, Pages 206–213 (Mi tmf425)  

This article is cited in 4 scientific papers (total in 4 papers)

Von Neumann algebra corresponding to one phase of the inhomogeneous Potts model on a Cayley tree

F. M. Mukhamedov, U. A. Rozikov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: We prove that the von Neumann algebra generated by the GNS construction associated with the extremal disordered phase of a class of inhomogeneous Potts models on a Cayley tree is a factor of type $\mathrm{III}_1$.

DOI: https://doi.org/10.4213/tmf425

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 126:2, 169–174

Bibliographic databases:

Received: 21.06.2000
Revised: 08.10.2000

Citation: F. M. Mukhamedov, U. A. Rozikov, “Von Neumann algebra corresponding to one phase of the inhomogeneous Potts model on a Cayley tree”, TMF, 126:2 (2001), 206–213; Theoret. and Math. Phys., 126:2 (2001), 169–174

Citation in format AMSBIB
\Bibitem{MukRoz01}
\by F.~M.~Mukhamedov, U.~A.~Rozikov
\paper Von Neumann algebra corresponding to one phase of the inhomogeneous Potts model on a Cayley tree
\jour TMF
\yr 2001
\vol 126
\issue 2
\pages 206--213
\mathnet{http://mi.mathnet.ru/tmf425}
\crossref{https://doi.org/10.4213/tmf425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1863081}
\zmath{https://zbmath.org/?q=an:0993.82010}
\elib{http://elibrary.ru/item.asp?id=5032920}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 126
\issue 2
\pages 169--174
\crossref{https://doi.org/10.1023/A:1005239609639}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170245600003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf425
  • https://doi.org/10.4213/tmf425
  • http://mi.mathnet.ru/eng/tmf/v126/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mukhamedov F, Rozikov U, “On Gibbs measures of models with competing ternary and binary interactions and corresponding von Neumann algebras”, Journal of Statistical Physics, 114:3–4 (2004), 825–848  crossref  mathscinet  zmath  adsnasa  isi
    2. Mukhamedov, F, “On a factor associated with the unordered phase of lambda-model on a Cayley tree”, Reports on Mathematical Physics, 53:1 (2004), 1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Fidaleo F., Mukhamedov F., “On factors associated with quantum Markov states corresponding to nearest neighbor models on a Cayley tree”, Quantum Probability and Infinite Dimensional Analysis, Qp-Pq Quantum Probability and White Noise Analysis, 18, 2005, 237–251  crossref  mathscinet  isi
    4. Haydarov F. Khakimov R., “An improvement of extremality regions for Gibbs measures of the Potts model on a Cayley tree”, Algebra, Analysis and Quantum Probability, Journal of Physics Conference Series, 697, ed. Ayupov S. Chilin V. Ganikhodjaev N. Mukhamedov F. Rakhimov I., IOP Publishing Ltd, 2016, 012019  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:176
    Full text:77
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019